# SDR NACA20020027

- Difficulty date: June 5, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,780 hours
- Engine: Pwa R2800*
- Engine time: 499 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: P33821
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 499 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE FEATHERED DUE TO BACKFIRING, AND DOUBLE SHORTED SECONDARY, NR 16 CYLINDER.  BORESCOPED CYLINDER, NO DAMAGE REVEALED.  COMPRESSION TESTED CYLINDER, 80/72.  BARO POWER OPS CHECK GOOD, MAG DROP 4 + 4, NO SIGNIFICANT RPM SPLIT.
